Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

H Pylori positive. Went for a therapy. Have dyspectic problem. Can I be guided?

THANK YOU SIR. ACTUALLY MY H -PYLORI WAS POSITIVE A YEAR BACK I TOOK 10 DAYS THERAPY FOR THE PROBLEM THEN OFF AND ON I HAVE SOME DYSPEPTIC PROBLEM LIKE BURNING EPIGASTRIC REGION AND REFLEX SOME BITER LIKE VOMIT FROM STOMACH . I AM TAKING ESOMEPRAZOLE OFF AND ON BUT MY PROBLEM ARE SAME.PLEASE GUIDE WHAT SHOULD I DO.THANKS YYYY@YYYY
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Gastroenterologist 's  Response
Hello, zahoorahmed71,
I am glad that your doctor treated H.Pylori which is a major cause of
ulcers especially ,Duodenal . The symtoms that you are experiencing
suggests that you still have acid problems and it is not well controlled.
Esomeprazole is an effective drug and it should be taken properly.
Best time to take it at least an hour before your big meal of the day.
Also, you have to be careful about your diet as well. Avoid excess
tomato based products and also citrus products. Excessive dairy
consumption also adds to the acidity. Alcohol and tobacco should
be curtailed also. Most of all, if you still have inflammation of the
lining of the esophagus from acid reflux, you should stay on the
medication daily for at least 4-6 weeks .That is enough time for
that to heal. If the symptoms persist after that time , you may
need to have an endoscopy by a specialist that can take a look
inside the esophagus and stomach.
Wish you well
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor